+92(321-464099-6) contact@infinitysoft.org

Continuous use of stomach medicine can lead to cancer

London: Scientists have discovered a fundamental cause of the causes of stomach cancer.

The joint research team of UK’s International University College London (UCL) and Hong Kong University was studied at  63,397 people to determine the causes of cancer. All these people were suffering from stomach acidity and taking PPI and two different antibiotics for treatment of H.pyloric infections.
For a period of seven years, a study showed that the most commonly used medication for the Acabite treatment, Proton Pump Inhibitor was two times the rate of stomach cancer in three-year continuous eating patients and 153 patients of HIV-Pylori Despite the end of therapy, people using PPI suffer from cancer.

The data obtained from the research showed that patients suffering from stomach acidity should be prevented using the protein pump inhibitor PPI and non-essential drugs should not be used continuously after the H Pilylory course is completed.  Similarly, acidic remedies should not be used on daily basis.

Here, it is also important to keep in mind that this medicine used in the epidemic acne and chest disorder, which is called the Proton Pump Inhibitor in the medical term, also without dental prescription medicine in developed countries including Pakistan. Sales are sold in stores, those drugs in these countries have got the status of ‘counter cell’, which is also an open violation of the World Health Organization’s rules and regulations.

Share This